# SDR 95ZZZX5691

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Defective
- Location: G-Switch
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS RETURNED FOR RE-CERTIFICATION TEST PER SB ELT-14.  UNIT WAS FOUND TO MALFUNCTION DURING 'G-FORCE' ACTIVATION TEST DUE TO WHAT APPEARS TO BE A LACK OF REQUIRED MAINTENANCE.  FUTURE MALFUNCTIONS COULD BE MINIMIZED BY C/W SB ELT-14, WHICH WAS MANDATED APRIL 21, 1986.
